MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Codes Break (1069); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shaft break and stent deployment issue occurred.The target lesion was located in the mildly tortuous and moderately calcified left iliac artery.Two 10x80x75 epic stents were used for treatment.However, during the procedure on both devices, the shaft came apart from the stent before fully deployment.Additional stent was deployed to make sure original stents stayed deployed and fully opened.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
B5.Describe event or problem- corrected and updated.
 
Event or Problem Description
It was reported that shaft break and stent deployment issue occurred.The target lesion was located in the mildly tortuous and moderately calcified left iliac artery.Two 10x80x75 epic stents were used for treatment.However, during the procedure on both devices, the shaft came apart from the stent before fully deployment.Additional stent was deployed to make sure original stents stayed deployed and fully opened.There were no patient complications nor injuries reported.It was further reported that just one 10x80x75 epic stent was used and not two epic stents as previously reported.There was resistance during advancing of the device and the shaft break occurred prior to stent deployment.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12814517
Report Number2134265-2021-14113
Device Sequence Number14846735
Product Code NIO
UDI-Device Identifier08714729805090
UDI-Public08714729805090
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0027623460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown